Open Access
Translator Disclaimer
March, 2005 The Cauchy problem for viscous shallow water equations
Weike Wang, Chao-Jiang Xu
Rev. Mat. Iberoamericana 21(1): 1-24 (March, 2005).

Abstract

In this paper we study the Cauchy problem for viscous shallow water equations. We work in the Sobolev spaces of index $s>2$ to obtain local solutions for any initial data, and global solutions for small initial data.

Citation

Download Citation

Weike Wang. Chao-Jiang Xu. "The Cauchy problem for viscous shallow water equations." Rev. Mat. Iberoamericana 21 (1) 1 - 24, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1095.35037
MathSciNet: MR2155011

Subjects:
Primary: 35Q , 76D

Keywords: global solution , Littlewood-Paley decomposition , Shallow water equation

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.21 • No. 1 • March, 2005
Back to Top